# SDR AALA20131220004

- Difficulty date: December 20, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- Aircraft time: 72,534 hours, 37,992 cycles
- Engine: Pwa JT8D217
- Engine time: 37 hours, 24 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

MSP CREW REPORTED ON CLIMB OUT THE LT ENG ENCOUNTERED MULTIPLE COMPRESSOR STALLS.  EMERGENCY DECLARED FLIGHT RETURNED MSP LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LT ENG AT MSP ON 12/21/2013.  SYSTEM GND CHECKED  NORMAL OPERATION OPEN.
